# SDR HALA0800488

- Difficulty date: April 3, 2008
- Submitted: April 4, 2008
- Operation: Air carrier
- Aircraft: N598HA
- Make and model: Boeing 767332
- Aircraft serial: 23278
- Aircraft time: 63,521 hours, 29,946 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autoland Sys
- Condition: Malfunctioned
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, ON FINAL APPROACH NO LAND 3 INDICATED.  RESET ASA HOWEVER, LAND 2 INDICATED ON ASA AFTER PRELAND TEST.  SUCCESSFUL AUTOLAND USING LAND 2 ON RWY 340.  MCDP LAST FLT FAULT NO LAND 3 ILS LOC L NCD CODE 11 2020 RESET L ILS C/B.  PERFORMED A/L TEST 01, 30, AND 40.  ALL TESTS SUCCESSFUL LMP IND REMAINS AT CAT 3.
